Previous |  Up |  Next


Title: On regularization of variational problems in first-order field theory (English)
Author: Krupková, Olga
Author: Smetanová, Dana
Language: English
Journal: Proceedings of the 20th Winter School "Geometry and Physics"
Issue: 2000
Pages: 133-145
Category: math
MSC: 35A15
MSC: 35Q60
MSC: 49N60
MSC: 58E30
MSC: 58Z05
MSC: 65J20
MSC: 70S20
idZBL: Zbl 0979.35005
idMR: MR1826686
Date available: 2009-07-13T21:45:33Z
Last updated: 2012-11-07
Stable URL:


Files Size Format View
WSGP_20-2000-1_11.pdf 1.315Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo